Regularity Conditions on Order-Preserving Transformation Semigroups

S. Sornsanam, Robert Sullivan

    Research output: Contribution to journalArticle

    Abstract

    In 1999, Marques-Smith and Sullivan generalised the description of Green's relations on P(X), the semigroup consisting of all partial transformations of a set X, and used it to determine the ideals of the subsemigroup generated by all nilpotents in P(X). In 2000, Kemprasit and Changphas proved that the semigroup OP(X) of order-preserving partial transformations of any chain X is regular. In this paper, we extend the earlier work on Green's relations to OP(X) where X is a countable chain with a least and a greatest element. We then describe all ideals of OP(X) for such X and determine when these ideals satisfy well-known regularity conditions. We also consider analogous problems for order-preserving total transformations.
    Original languageEnglish
    Pages (from-to)333-342
    JournalSoutheast Asian Bulletin of Mathematics
    Volume28
    Issue number2
    Publication statusPublished - 2004

    Fingerprint Dive into the research topics of 'Regularity Conditions on Order-Preserving Transformation Semigroups'. Together they form a unique fingerprint.

    Cite this